Regulation and input disturbance suppression for port-controlled Hamiltonian systems

L. Gentili

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    13 Citations (Scopus)

    Abstract

    In this paper the output feedback regulation problem for port-controlled Hamiltonian systems (PCHS) is addressed. Following the nonlinear output regulation theory, the regulator which solves the problem is given by a parallel connection of two subcontrollers: an internal model unit and a regulator to stabilize the extended system composed by the plant and the internal model unit. The main idea is to use the PCHS theory in order to design that stabilizer controller: as inmany cases the plant to be addressed is indeed a mechanical/electric system, and it is very easy to think about it as a PCHS, the paper shows the conditions to fulfill in order to design the internal model unit as a PCHS, allowing to use the powerful energy-shaping theory in order to stabilize the extended system. Moreover the same techniques are used to design an internal model based controller able to globally solve a problem of input disturbance suppression.
    Original languageUndefined
    Title of host publicationLagrangian and Hamiltonian Methods in Nonlinear Control 2003
    EditorsA. Astolfi, Arjan van der Schaft, F. Gordillo
    Place of PublicationSevilla
    PublisherElsevier
    Pages205-210
    Number of pages6
    ISBN (Print)978-0-08-044278-5
    Publication statusPublished - 2003
    Event2nd IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control, LHMNLC 2003 - Sevilla, Spain
    Duration: 3 Apr 20035 Apr 2003
    Conference number: 2

    Publication series

    NameIFAC Proceedings Volumes
    PublisherElsevier

    Conference

    Conference2nd IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control, LHMNLC 2003
    Abbreviated titleLHMNLC
    CountrySpain
    CitySevilla
    Period3/04/035/04/03

    Keywords

    • EWI-16778
    • IR-69149
    • METIS-211645

    Cite this

    Gentili, L. (2003). Regulation and input disturbance suppression for port-controlled Hamiltonian systems. In A. Astolfi, A. van der Schaft, & F. Gordillo (Eds.), Lagrangian and Hamiltonian Methods in Nonlinear Control 2003 (pp. 205-210). (IFAC Proceedings Volumes). Sevilla: Elsevier.